# SDR REXA2021042700275

- Difficulty date: March 28, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 15,328 hours, 11,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-379 Rbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SEAT TRACK AT RBL 9, FS 349.00 TO FS 379.00 CORRODED.  REMOVED & REPLACED SEAT TRACK IAW CRJ 900 AMM 53-00-49-000/400-801-A01 WVAC EMP #603145
